# SDR 99UAL900101

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450UA
- Make and model: Airbus A320-232
- Aircraft serial: 857
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CHECK FAILED. FAULTED EPSU COMM FWD L AND EPSU COMM AFT L. *S/D*  DURING THE OPS CHECK OF EMERGENCY LIGHTS THROUGH THE PROGRAMMING AND TEST PANEL (PTP), NO SMOKING SWITCH 190RH WAS INADVERTENTLY SET TO THE ON POSITION.  IT WAS SUPPOSED TO BE IN THE OFF POSITION PER AMM TASK 33-51-00-710-001.
